i recently went for a healthcheckup &was found that my vit b12 level was other parameters are normal. The doc. recommended hydrxocobalamin shots 1000mcg everyday for a week followed by once a week for a monthand thereafter once a taking these shots for a week ,i started having an upset tummy for no reason .I consulted the doc . who said that it could’nt be side effect of b12 bcoz it,s been a week that you have been taking it and it should have appeared immediately. I am also short of breath when i exercise these you analyse this and the side effects appear immediately or could appear after a week or later?
Well it will be a cheat, and you will suffer consequences. You will either gain and then stall, or maybe just stall. Depends on what you do. Can you delay the celebration? If you can’t try cheating just a little. You don’t need food or drinks to celebrate and to have a good time. Just go do something fun. But if you do go out and cheat, just remember it’s not the end of the world. Just realize that you will gain and then probably stall. So just think about what it is worth to you. Great job on the 8 pounds! You are doing very well.
i eat loads of fruit and veg. im on rimiprill tabs for high blood pressure, but now have low potassium and blood pressure still high. the doc said he will up medication, im on 10mg already, i do not smoke or drink, and told my doc of my worry that i could have heart probs that could have caused high bp. he said he was not even worried. the fact my bp is still very high being on tabs gives me great concern. i am also in torment over ongoing terrible headaches muzzy fatigue pins needles, light headed trembling weak feeling i get. again doc said he was not even worried by these alarming symptoms. when i was in his surgery he took my bp 3 times, it stated at 149/100 next 158/95 next 164 /90, i told him i felt ill, he said take tabs and come back in 2 weeks. i got call from surgery that after blood results came back, that potassium was too low, and to have another blood test, im eating friut veg ect, so why high bp and low potassium.